# SDR UALA2012041202198

- Difficulty date: April 10, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 61,124 hours, 21,665 cycles
- Engine: Pwa PW2037
- System (JASC): 5711 · Wing Spar
- Part: Shim
- Condition: Migrated
- Location: Rt Wing Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR UPPER TERMINAL FITTING HAS SHIM MIGRATION.  TRIMMED SHIM AND SEALED REF ECRA 5720.02276.
